# SDR CALA9601675

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT SIDE OF RUDDER SKIN.  THE CRACKED AREA WAS CUT OUT,  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 4, SHEET 2.
